# SDR CALA2017121804513

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 90,999 hours, 12,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT FLT ATTENDANT JUMPSEAT AT THE L2 DOOR AFT INOPERATIVE REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT FLT ATT JUMPSEAT LOCATION FWD AT DOOR 2L. OPS CHECKED NORMAL IAW AMM 25-60-07-280-801 ALSO CHECKED THE OPERATION OF THE FLASHLIGHT AT AFT JUMPSEAT AT DOOR 2L AND FOUND TO BE OPERATING CORRECTLY.
